... swollen lymph node in my neck.it is tender. i am seeing the doctor tomorrow and will get blood work.
Ssavvy I do not see anything about that but that does not mean it is not possible Please check with your doctor or the nurse tomorrow if your going in and they well have a update on any side effects would be the best way to handle this... Have a good day..
I started on 3/18/2015 and on the second day had swollen gland in neck. Day 4 and it's still there but now bad enough to call dr. Feel a little spacey, sleeping fine, seem to get sleepy but don't feel fatigued. Really grateful to have this drug. My friends and I are sad we have lost so many to liver disease that would be here today if they had Harvoni . Please keep us posted on answer from dr. On swollen lymph node.
Yes I noticed a gland on the left side of my neck was and is tender to the touch or when I turn my head. Also slightly swollen. I'm in my 3rd week of Tx and noticed it a couple days ago. Seeing your question, I think it might be Tx related.
I started harvoni about 5 weeks ago..
And had headaches nearly everyday..and the last couple weeks my gland in left side of throat has swollen and hurts..I've had to apply presume under my jaw to try and help it...
Also had some rash on my body but didn't think it was related to harvoni... but reading other people have it then maybe..
My Dr put me on it and just told me to come back 2 months later..so I won't be seeing him til next month. .
Hoping it doesn't stay like this for the rest of the duration..
I'm always tired since I've had hep c but having trouble going to sleep with the glands and headache. ..my whole head feels like it's swollen ..
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2014 • 1 answer
Updated 23 Apr 2017 • 6 answers
Updated 23 Apr 2015 • 1 answer
Updated 5 Sep 2015 • 2 answers
Posted 27 Oct 2015 • 1 answer